Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on theorems of Burnside and Blichfeldt


Author: Richard Brauer
Journal: Proc. Amer. Math. Soc. 15 (1964), 31-34
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1964-0158004-0
MathSciNet review: 0158004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Blichfeldt, On the order of linear homogeneous groups. II, Trans. Amer. Math. Soc. 5 (1904), 310-325. MR 1500676
  • [2] R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556-590. MR 0004042 (2:309c)
  • [3] W. Burnside, Theory of groups of finite order, 2nd ed., Cambridge Univ. Press, Cambridge, 1911.
  • [4] I. Schur, S.-B. Preuss. Akad. Berlin (1905), 77-91.
  • [5] R. Steinberg, Complete sets of representations of algebras, Proc. Amer. Math. Soc. 13 (1962), 746-747. MR 0141710 (25:5107)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158004-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society